RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 1, Pages 189–199 (Mi timm1507)  

On asymptotic properties of solutions of control systems with random parameters

L. I. Rodina

Vladimir State University

Abstract: Differential equations and control systems with impulse action and random parameters are studied. These objects are characterized by stochastic behavior: the lengths $\theta_k$ of the intervals between the times of the impulses $\tau_k$, $k=0,1,\ldots $, are random variables and the magnitudes of the impulses also depend on random actions. The basic object of research is the control system
\begin{gather*} \dot x=f(t,x,u),\quad t\ne\tau_k,\Delta x|_{t=\tau_k}=g(x,w_k,v_k), \end{gather*}
which depends on random parameters $\theta_k=\tau_{k+1}-\tau_k$ and $v_k$, $k=0,1,\ldots$. A probability measure $\mu$ is defined on the set $\Sigma$ of all possible sequences $((\theta_0, v_0), …,(\theta_k, v_k),…)$. Admissible controls $u=u(t)$ are bounded measurable functions with values in a compact set $U\subset R^m$, and the vector $w_k $ is also a control affecting the behavior of the system at the times $\tau_k$. We consider the set $\mathfrak M=\{(t,x): t\in[0,+\infty),  x\in M(t)\}$ defined by the function $t\mapsto M (t)$, which is continuous in the Hausdorff metric. The main result of the paper is sufficient conditions for the Lyapunov stability and asymptotic stability of the set $\mathfrak M$ with probability one. It is shown that the stability analysis of a set by means of the method of Lyapunov functions can be reduced to studying the stability of the zero solution of the corresponding differential equation. We also study the asymptotic behavior of solutions of differential equations with impulse action and random parameters. Conditions are obtained under which the solutions possess the Lyapunov stability and asymptotic stability for all values of the random parameter and with probability one. The results are illustrated by a probability model of a population subject to harvesting and by a model of competition of two kinds with impulse action.

Keywords: differential equations and control systems with random parameters, Lyapunov stability, asymptotic stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 16–01–00346-а


DOI: https://doi.org/10.21538/0134-4889-2018-24-1-189-199

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2019, 304, suppl. 1, S144–S153

Bibliographic databases:

UDC: 517.935
MSC: 34A60, 37N35, 49J15, 93B03
Received: 30.09.2017

Citation: L. I. Rodina, “On asymptotic properties of solutions of control systems with random parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 1, 2018, 189–199; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S144–S153

Citation in format AMSBIB
\Bibitem{Rod18}
\by L.~I.~Rodina
\paper On asymptotic properties of solutions of control systems with random parameters
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 1
\pages 189--199
\mathnet{http://mi.mathnet.ru/timm1507}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-1-189-199}
\elib{http://elibrary.ru/item.asp?id=32604055}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2019
\vol 304
\issue , suppl. 1
\pages S144--S153
\crossref{https://doi.org/10.1134/S0081543819020160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436169800016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067010042}


Linking options:
  • http://mi.mathnet.ru/eng/timm1507
  • http://mi.mathnet.ru/eng/timm/v24/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:133
    Full text:12
    References:24
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020